BROWSE

Related Scientist

Abhishek, Methuku's photo.

Abhishek, Methuku
이산수학 그룹
more info

ITEM VIEW & DOWNLOAD

3-uniform hypergraphs without a cycle of length five

Cited 0 time in webofscience Cited 0 time in scopus
20 Viewed 0 Downloaded
Title
3-uniform hypergraphs without a cycle of length five
Author(s)
Beka Ergemlidze; Gyori, E; Abhishek Methuku
Publication Date
2020-05
Journal
Electronic Journal of Combinatorics, v.27, no.2, pp.1 - 15
Publisher
Electronic Journal of Combinatorics
Abstract
In this paper we show that the maximum number of hyperedges in a 3-uniform hypergraph on n vertices without a (Berge) cycle of length ve is less than (0:254+ o(1))n3=2, improving an estimate of Bollobas and Gy}ori. We obtain this result by showing that not many 3-paths can start from certain subgraphs of the shadow. Mathematics Subject Classications: 05C65, 05D99
URI
https://pr.ibs.re.kr/handle/8788114/12105
DOI
10.37236/8806
ISSN
1077-8926
Appears in Collections:
Pioneer Research Center for Mathematical and Computational Sciences(수리 및 계산과학 연구단) > Discrete Mathematics Group(이산 수학 그룹) > 1. Journal Papers (저널논문)
Files in This Item:
There are no files associated with this item.

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse